# SDR DALA2018011900298

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 67,447 hours, 49,337 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC FAILED JACK SCREW INSPECTION AMDS 2740-01113-08. RMVD JACKSCREW ASSY IAW AMDS WC 2742-4540. REPLACED JACKSCREW ASSY PER WC 2742-4540.
